On the Lattice Structure of the Set of Stable Matchings for a Many-to-one Model / On the Lattice Structure of the Set of Stable Matchings for a Many-to-one Model

Translated title of the contribution: On the Lattice Structure of the Set of Stable Matchings for a Many-to-one Model

Ruth Martínez, Jordi Massó, Alejandro Neme, Jorge Oviedo

Research output: Contribution to journalArticleResearch

20 Citations (Scopus)
Translated title of the contributionOn the Lattice Structure of the Set of Stable Matchings for a Many-to-one Model
Original languageMultiple languages
Pages (from-to)439-457
JournalOptimization
Volume50
DOIs
Publication statusPublished - 1 Jan 2000

Cite this